# SDR ABXA20140805267

- Difficulty date: August 5, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 113T14076
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE PANEL SUPPORT TEE CORRODED IN 2 PLACES NEAR PANEL 652FB.  INSTALLED NEW SUPPORT, TEC CHORD, SRM 51-40-02 & REINSTALLED.  REMOVED TE PANEL IAW SRM 51-40-02.  SDR INFO CORRODED L2, PN 113T1407-6, PART NAME CHORD, SN N/A, EXACT FS & BS FROM WS 431 - 380, EXACT STRINGER & WS, TE STRUCTURE.  ACFT WAS GNDED.
